|Long term effects from combination therapy?
Jul 8, 2006
Is it possible to have effects as long as 8 months after treatment ended. Interferon/Ribavirin combination. Experiencing severe mouth sores. Could it be from a reduced immune system?
Response from Dr. McGovern
I would doubt that your mouth sores are related to interferon and ribavirin. The effects of these drugs wash out in the first month.
HIV AND HEPATITIS B
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Can You Get Herpes If You Use A Condom?
- What Are Std Symptoms On Tongue?
- Difference In Hiv Risk Between Kiss And Insertive Oral Sex
- Does Thrush Cause Sore Throats?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.